# SDR 2002FA0000825

- Difficulty date: May 23, 2002
- Submitted: July 12, 2002
- Operation: General aviation
- Aircraft: N3090F
- Make and model: Cessna 182J
- Aircraft serial: 18257190
- Engine: Cont O470S
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Nut
- Part number: 652541
- Condition: Cracked
- Location: Cylinder
- Part time: 73 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CYLINDER INSTALLATION  P/N 652541 NUT CRACKED DURING TORQUEING OPERATION.    FAILURE AT ABOUT 60 FT/LBS
